The Annals of Probability

A Strong Law for Linear Functions of Order Statistics

W. R. Van Zwet

Full-text: Open access

Abstract

A strong law of large numbers for linear combinations of order statistics is proved under integrability conditions only. Together with some straightforward extensions, the theorem generalizes previous results of Wellner, Helmers and Sen.

Article information

Source
Ann. Probab., Volume 8, Number 5 (1980), 986-990.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994626

Digital Object Identifier
doi:10.1214/aop/1176994626

Mathematical Reviews number (MathSciNet)
MR586781

Zentralblatt MATH identifier
0448.60025

JSTOR
links.jstor.org

Subjects
Primary: 60F15: Strong theorems
Secondary: 62G30: Order statistics; empirical distribution functions

Keywords
Strong law order statistics

Citation

Zwet, W. R. Van. A Strong Law for Linear Functions of Order Statistics. Ann. Probab. 8 (1980), no. 5, 986--990. doi:10.1214/aop/1176994626. https://projecteuclid.org/euclid.aop/1176994626


Export citation